# SDR CA990125016

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 1050032
- Condition: Failed
- Location: Nr 2
- Part time: 13,957 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE NR 2 DC BUS WAS LOST.  BPCU REPLACED.  THE POWER SUPPLY P/N Z100PCA WAS FOUND DEFECTIVE IN THE BPCU.
